# SDR AALA2018110659050

- Difficulty date: November 2, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 59,755 hours, 22,528 cycles
- System (JASC): 5200 · Doors
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 3838
- Condition: Failed
- Location: L2 Door
- Part time: 49,348 hours, 25,512 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR CABIN PRESSURE LIGHT ILLUMINATED WHEN DOOR DISARMED, CABIN DEPRESSURIZED WITH COCKPIT WINDOW OPEN.    REPLACED PRESSURE SWITCH. OPS CHECKED IAW AMM 52-73-12, AND LOW RANGE LEAK CHECKED IAW AMM 34-21-00.
